Caracteres y Clases de Conjugación de Grupos Finitos II



generalitat   PROMETEO/2011/030   
   PROMETEOII/2015/011     

        
    

Publicaciones

PROMETEOII/2015/011


 

1.     A. Beltrán, Invariant Sylow subgroups and solvability of finite groups. Arch. Math. (Basel) 106 (2016), no. 2, 101–106.

2.     A. Beltrán, M. J. Felipe, G. Malle, A. Moretó, G. Navarro, L. Sanus, R. Solomon, P. H. Tiep, Nilpotent and Abelian Hall subgroups in Finite Groups, TAMS 368 (2016) 2497--2513.

3.     A. Beltrán, M.J. Felipe, C. Melchor,Graphs associated to conjugacy classes of normal subgroups in finite groups. J. Algebra 443 (2015), 335–348.  

4.     A. Beltrán, M. J. Felipe, C. Melchor, Normal subgroups whose conjugacy class graph has diameter three. Bull. Aust. Math. Soc. 94 (2016), no. 2, 266–272.

5.     A. Beltrán, M. J. Felipe, C. Melchor, Landau's theorem on conjugacy classes for normal subgroups. Internat. J. Algebra Comput. 26 (2016), no. 7, 1453–1466.

6.     A. Beltrán, M. J. Felipe, C. Melchor, Triangles in the graph of conjugacy classes of normal subgroups. Monatsh. Math. 182 (2017), no. 1, 5-21.

7.     A. Beltrán, M. J. Felipe, C. Melchor, Squares of real conjugacy classes in finite groups. Ann. Mat. Pura Appl. (4) 197 (2018), no. 2,  317-328.

8.     A. Beltrán, M. J. Felipe, C. Melchor, Conjugacy classes contained in normal subgroups: an overview. Int. J. Group Theory 7 (2018), no. 1, 23–36.

9.     A. Beltrán, M.J. Felipe, C. Melchor, Multiplying a conjugacy class by its inverse in a finite group. Israel J. Math. 227 (2018), no 2, 811-825.

10.  A. Beltrán, M.J. Felipe, C. Shao,  Class sizes of prime-power order p-elements and normal subgroups. Ann. Mat. Pura Appl. (4) 194 (2015), no. 5, 1527–1533.

11.  A. Beltrán, M.J. Felipe, C. Shao,  p-divisibility of conjugacy class sizes and normal p-complements. J. Group Theory 18 (2015), no. 1, 133–141.

12.  A. Beltrán, C. Shao , Coprime action and arithmetical conditions on invariant conjugacy classes. Sci. China Math. 58 (2015), no. 12, 2499–2504.

13.  A. Beltrán, C. Shao, Invariant class sizes and solvability of finite groups under coprime action. Math. Nachr. 289 (2016), no. 2-3, 187–193.

14.  A. Beltrán, C. Shao, On the number of invariant Sylow subgroups under coprime action. J. Algebra 490 (2017), 380–389.

15.  A. Beltrán, C. Shao, Arithmetical conditions on invariant Sylow numbers. Mediterr. J. Math. 15 (2018), no. 2, Art. 49, 11 pp

16.  C. Casolo, S. Dolfi, E. Pacifici, L. Sanus Groups whose character degree graph has diameter three. Israel J. Math. 215 (2016), no. 2, 523–558.

17.  S. Dolfi, D. Gluck, G. Navarro,  On the orders of real elements of solvable groups. Israel J. Math. 210 (2015), no. 1, 1–21.

18.  S. Dolfi, E. Pacifici, L. Sanus, Nonvanishing elements for Brauer characters. J. Aust. Math. Soc. 102 (2017), no. 1, 96–107.

19.  S. Dolfi, E. Pacifici, L. Sanus, On Zeros of Characters of Finite Groups,  Group Theory and Computation,  pages 41-58 Indian Statistical Institute Series, Springer (2018). (chapter)

20.  M. J. Felipe, A. Martínez-Pastor, V. M. Ortiz-Sotomayor, Square-free class sizes in products of groups. J. Algebra 491 (2017), 190–206.

21.  M.J. Felipe, A. Martínez-Pastor, V.M. Ortiz-Sotomayor, Prime power indices in factorised groups. Mediterr. J. Math. (2017) 14: 225.

22.  M. J. Felipe, A. Martínez-Pastor, V. M. Ortiz-Sotomayor, On finite groups with square-free conjugacy class sizes. Int. J. Group Theory 7 (2018), no. 2, 17–24.

23.  E. Giannelli, A. Kleschev, G. Navarro, P. H. Tiep, Restriction of odd degree characters and natural correspondences, International Mathematics Research Notices, Vol. 2017, No. 20, 6089-6118

24.  E. Giannelli, J. Murray, J. Tent, Alperin-McKay natural correspondences in solvable and symmetric groups for the prime p=2. Ann. Mat. Pura Appl. (4) 197 (2018), no. 4, 999–1016.

25.  E. Giannelli, G. Navarro, Restricting irreducible characters to Sylow p-subgroups, Proc. Amer. Math. Soc. 146 (2018), no. 5, 1963-1976.

26.  E. Giannelli, J. Tent, P. H. Tiep, Irreducible characters of 3-degree of finite symmetric, general linear and unitary groups. J. Pure Appl. Algebra 222 (2018), no. 8, 2199–2228.

27.  J. González-Sánchez, J. Tent, A cohomological criterion for p-solvability. Arch. Math. (Basel) 111 (2018), no. 4, 337–347.

28.  R. Guralnick, G. Navarro, Squaring a conjugacy class and cosets of normal subgroups, Proc. AMS. 144 (5), (2016)-1939-1945.

29.  R. Guralnick, G. Navarro, P. H. Tiep, Finite groups with odd Sylow normalizers, Proceedings of The American Mathematical Society Volume 144, 12, (2016), Pages 5129--5139

30.  I. M. Isaacs, G. Navarro, Injective restriction of characters, Arch. Math. 108 (2017), 437-439.

31.  I. M. Isaacs, G. Navarro, J. Olsson, P. H. Tiep, Character Restrictions and Multiplicities in Symmetric Groups, Journal of Algebra 478 (2017) 271-282

32.  A. Jaikin-Zapirain, J. Tent, Finite 2-groups with odd number of conjugacy classes. Trans. Amer. Math. Soc. 370 (2018), no. 5, 3663–3688.

33.  R. Kessar, M.  Linckelmann, G. Navarro,  A characterisation of nilpotent blocks. Proc. Amer. Math. Soc. 143 (2015), no. 12, 5129–5138.

34.  M. L. Lewis, G.  Navarro,  P. H. Tiep, p-parts of character degrees. J. Lond. Math. Soc (2) 92 (2015), no. 2, 483-497.

35.  G. Malle,  G.  Navarro, B.  Späth, Blocks and Coprime Actions,  Documenta Mathematica 20 (2015) 453--468.

36.  G. Malle, G. Navarro, G. R. Robinson, Defect zero characters predicted by local structure. Bull. Lond. Math. Soc. 49 (2017), no. 3, 443-448.

37.  G. Malle, G. Navarro, B. Sambale, On defects of characters and decomposition numbers. Algebra Number Theory 11 (2017), no. 6,  1357-1384.

38.  G. Malle, G. Navarro, B. Spath, On blocks with one modular character. Forum Math. 30 (2018), no. 1, 57-73.

39.  A. Moretó, The number of elements of prime order. Monatsh. Math. 186 (2018), no. 1, 189-195.

40.  A. Moretó, H. N. Nguyen, Variations of Landau's theorem for p-regular and p-singular conjugacy classes. Israel J. Math. 212 (2016), no. 2, 961-987.

41.  J. Murray, G. Navarro, Characters, BilinearForms and Solvable groups, J. Algebra 449 (2016), 346-354.

42.  G. Navarro,  The set of character degrees of a finite group does not determine its solvability. Proc. Amer. Math. Soc. 143 (2015), no. 3, 989–990.

43.  G. Navarro, Variations on the Ito-Michler Theorem, Rocky Mountain J. Mathematics, 46 (2016), 1363-1377.

44.  G. Navarro, Some remarks on global/local conjectures. Finite simple groups: thirty years of the atlas and beyond, 151-158, Contemp. Math., 694, Amer. Math. Soc., Providence, RI, 2017.

45.  G. Navarro, Character Tables and Sylow subgroups revisited,  Group Theory and Computation,  pages 197-206 Indian Statistical Institute Series, Springer (2018). (chapter).

46.  G. Navarro, On a question of C. Bonaffé on characters and multiplicity free constituents, J. Algebra 520 (2019),517–519.

47.  G. Navarro, N. Rizo, A Brauer-Wielandt formula (with an application to character tables), Proc. Amer. Math. Soc. 144 (2016), no. 10,  4199-4204.

48.  G. Navarro, N. Rizo, Certain irreducible characters over a normal subgroup. J. Group Theory 20 (2017), no. 4, 621--635.

49.  G. Navarro, B. Sambale, A counterexample to Feit's Problem VIII on decomposition numbers, Journal of Algebra 477 (2017) 494-495.

50.  G. Navarro, B. Sambale, On the blockwise modular isomorphism problem, Manuscripta Math. 157 (2018), no. 1-2, 263-278.

51.  G. Navarro, B. Sambale, P. H. Tiep Characters And Sylow 2-Subgroups Of Maximal Class Revisited, Journal of Pure and Applied Algebra 222 (2018) 3721—3732.

52.  G. Navarro, L. Sanus, Sylow subgroups and fusion of characters, Med. J. Math. 15 (2018), no.6, Art 225, 6pp.

53.  G. Navarro, R. Solomon, P.H.  Tiep, Abelian Sylow subgroups in a finite group, II. J. Algebra 421 (2015), 3–11.

54.  G. Navarro, B. Spath, P. H. Tiep, Coprime Actions and Correspondences of Brauer characters, Proc. Lond. Math. Soc. (3) 114 (2017), no. 4, 589-613.

55.  G. Navarro, P. H. Tiep, Representations of odd degree, Math. Ann. 365 (3) (2016),1155- 1185

56.  G. Navarro, P.H. Tiep, Real Groups and Sylow 2-subgroups, Advances in Mathematics 299 (2016), 331-360.

57.  G. Navarro, P. H. Tiep, On 2-Brauer characters of odd degree, Math. Z. (2018), 469-483.

58.  G. Navarro, P. H. Tiep, C. Vallejo, Brauer correspondent blocks with one simple module, Trans. Amer. Math. Soc. 371 (2019) no.2, 903-922.

59.  G. Navarro, C. Vallejo, 2-Brauer correspondent blocks with one simple module. J. Algebra 488 (2017), 230--243.

 

Aceptados:

60.  A. Beltrán, M.J. Felipe, C. Melchor, New progress in products of conjugacy classes in finite groups, accepted St Andrews 2017 Lon. Math. Soc. Lecture Note Series (Capitulo libro)

61.  A.Beltrán, R. Lyons, A. Moretó, G. Navarro, A. Sáez, P.H. Tiep , Order of products of elements in finite groups,. Accepted in JOURNAL OF THE LONDON MATHEMATICAL SOCIETY 

62.  A. Beltrán, A. Sáez, Existence of normal Hall subgroups by means of orders of products Accepted in Mathematische Nachrichten 

63.  A. Beltrán, C.G. Shao.A coprime action version of a solubility criterion of Deskins, Accepted in Monatshefte für Mathematik 

64.  A. Beltrán, C.G. Shao, Restrictions on maximal invariant subgroups implying solvability of finite groups. Ann. Mat. Pura ed Appl. DOI: 10.1007/s10231-018-0777-1.

65.  A. Beltrán, C.G. Shao, Conditions for Sylow 2-subgroups of the fixed point subgroup implying solubility. Proc. Edin. Math. Soc.

66.  M.J. Felipe, A. Martínez-Pastor, V.M. Ortiz-Sotomayor, Zeros of irreducible characters in factorised groups, accepted Ann. Mat. Pura Appl.

67.  M.J.Felipe, A. Martínez-Pastor, V.M. Ortiz-Sotomayor, Structural criteria in factorised groups via conjugacy class sizes, aceppted St Andrews 2017 Lon. Math. Soc. Lecture Note Series (Capitulo libro)

68.  A. Moretó, A. Sáez, Prime divisors of orders of products, to appear in Proc. Edim. Math. Soc.

69.  G. Navarro, G. R. Robinson, P. H. Tiep, On real and rational characters in blocks, to appear in International Mathematics Research Notices.

 



Libros:

   G. Navarro, Character theory and the McKay conjecture. Cambridge Studies in Advanced Mathematics, 175. Cambridge University Press, Cambridge, 2018.

 

 


 

 ---------------------------------



 PROMETEO/2011/030



[1]    Akhlaghi, Z.; Beltrán, A.; Felipe, M. J.; Khatami, M. ,Structure of normal subgroups with three G-class sizes. Monatsh. Math. 167 (2012), no. 1, 1–12. 20E45 (20D10)

[2]    Akhlaghi, Zeinab; Beltrán, Antonio; Felipe, María José , The influence of p-regular class sizes on normal subgroups. J. Group Theory 16 (2013), no. 4, 585–593.

[3]    Akhlaghi, Zeinab; Beltrán, Antonio; Felipe, María José; Khatami, Maryam,  Finite p-solvable groups with three p-regular conjugacy class sizes. Proc. Edinb. Math. Soc. (2) 56 (2013), no. 2, 371–386.

[4]    Akhlaghi, Zeinab; Beltrán, Antonio; José Felipe, María, Normal sections, class sizes and solvability of finite groups. J. Algebra 399 (2014), 220–231.

[5]    Alemany, Elena; Beltrán, Antonio; Felipe, María José, Itô's theorem on groups with two class sizes revisited. Bull. Aust. Math. Soc. 85 (2012), no. 3, 476–481. 20E45 (20D20)

[6]    Beltrán, Antonio; Felipe, María José, Solvability of normal subgroups and G-class sizes. Publ. Math. Debrecen 83 (2013), no. 4, 605–616.

[7]     Beltrán, Antonio; Felipe, María José, Structure of p-complements in groups with three p-regular class sizes. Monatsh. Math. 171 (2013), no. 2, 157–167.

[8]    Beltrán, Antonio; Felipe, María José, Normal subgroups and class sizes of elements of prime power order. Proc. Amer. Math. Soc. 140 (2012), no. 12, 4105–4109.

[9]    Beltrán, Antonio; Felipe, María José, Structure of finite groups having few conjugacy class sizes. Groups St Andrews 2009 in Bath. Volume 1, 124–132, London Math. Soc. Lecture Note Ser., 387, Cambridge Univ. Press, Cambridge, 2011.

[10]  Beltrán, Antonio; Felipe, María José, On the solvability of groups with four class sizes. J. Algebra Appl. 11 (2012), no. 2, 1250036, 7 pp. 20E45 (20D10)

[11]  Beltrán, Antonio; Felipe, María José,The influence of class sizes on normal subgroups. Proceedings of the “Meeting on Group Theory and its applications on the occasion of Javier Otal’ s 60th birthday”. Biblioteca de la Revista Matemática Iberoamericana, 45-55. Madrid (2012).

[12]  Beltrán, Antonio; Felipe, María José;  Shao, C.G.;  J. Algebra App. Corrigendum “On the solvability of groups with four class sizes.” 11, no 6 (2012), DOI: 10.1142/S0219498812920016

[13]  Beltrán, Antonio; Felipe, María José, Simplicity of normal subgroups and conjugacy class sizes. Monatsh. Math. 175 (2014), no. 4, 485–490.

[14]  Casolo, Carlo; Dolfi, Silvio; Pacifici, Emanuele; Sanus, Lucia, Incomplete vertices in the prime graph on conjugacy class sizes of finite groups. J. Algebra 376 (2013), 46–57.

[15]  Casolo, Carlo; Dolfi, Silvio; Pacifici, Emanuele; Sanus, Lucia, Groups whose prime graph on conjugacy class sizes has few complete vertices. J. Algebra 364 (2012), 1–12. 20E45 (20D60)

[16]  Dolfi, Silvio; Navarro, Gabriel,  Finite Groups with Only One NonLinear Irreducible Representation, Comm. Algebra 40 (2012) 11, 4324-4329.

[17]  Dolfi, Silvio; Navarro, Gabriel; Pham Huu Tiep, Finite groups whose same degree characters are Galois conjugate. Israel J. Math. 198 (2013), no. 1, 283–331.

[18]  Dolfi,Silvio; Malle, Gunter; Navarro, Gabriel, The finite groups with no real p-elements, Israel J. Math. 192 (2012), no.12, 831-840.

[19]  Eaton Charles; Moretó, Alexander, Extending Brauer's height zero conjecture to blocks with nonabelian defect groups, Int. Math. Res. Notices.  (2014), 5581-5601.

[20]  Goldstein, Daniel; Guralnick, Robert M.; Lewis, Mark L.; Moretó, Alexander; Navarro, Gabriel; Tiep, Pham Huu, Groups with exactly one irreducible character of degree divisible by p. Algebra Number Theory 8 (2014), no. 2, 397–428.

[21]  Isaacs, I. M. ;  Navarro, Gabriel, Sylow 2-subgroups of rational solvable groups, Math. Z. DOI 10.1007/s00209-011-0965-9

[22]  Isaacs, I. M.; Loukaki, Maria; Moretó, Alexander, The average degree of an irreducible character of a finite group. Israel J. Math. 197 (2013), no. 1, 55–67.

[23]  Isaacs, I. M.; Navarro, Gabriel, Groups whose real irreducible characters have degrees coprime to p. J. Algebra 356 (2012), 195–206. (20C15)

[24]  Isaacs, I. M.; Navarro, Gabriel; Sangroniz, Josu, p-groups having few almost-rational irreducible characters. Israel J. Math. 189 (2012), 65–96. 20C20 (20D15)

[25]  Külshammer, Burkhard; Navarro, Gabriel; Sambale, Benjamin; Tiep, Pham Huu, Finite groups with two conjugacy classes of p-elements and related questions for p-blocks. Bull. Lond. Math. Soc. 46 (2014), no. 2, 305–314.

[26]  Lewis, Mark L.; Moretó, Alexander, Bounding the number of irreducible character degrees of a finite group in terms of the largest degree. J. Algebra Appl. 13 (2014), no. 2, 1350096, 18 pp.

[27]  Lewis, Mark L.; Navarro, Gabriel; Wolf, Thomas R., p-parts of character degrees and the index of the Fitting subgroup. J. Algebra 411 (2014), 182–190.

[28]  Malle, Gunter; Navarro, Gabriel,  Characterizing normal Sylow p-subgroups by character degrees, Journal of Algebra 370 (2012) 402–406.

[29]  Moretó, Alexander, Sylow numbers and nilpotent Hall subgroups. J. Algebra 379 (2013), 80–84.

[30]  Moretó, Alexander, The average number of Sylow subgroups of a finite group. Math. Nachr. 287 (2014), no. 10, 1183–1185.

[31]  Moretó, Alexander, Groups with two Sylow numbers are the product of two nilpotent Hall subgroups. Arch. Math. (Basel) 99 (2012), no. 4, 301–304.

[32]  Moretó, Alexander; Nguyen, Hung Ngoc On the average character degree of finite groups. Bull. Lond. Math. Soc. 46 (2014), no. 3, 454–462.

[33]  Navarro, Gabriel Pronormal subgroups and zeros of characters. Proc. Amer. Math. Soc. 142 (2014), no. 9, 3003–3005. 20C15

[34]  Navarro, Gabriel, The set of conjugacy class sizes of a finite group does not determine its solvability. J. Algebra 411 (2014), 47–49.

[35]  Navarro, Gabriel,  Bases for class functions on finite groups, Biblioteca de la Revista Matemática Iberoamericana Proceedings “Encuentro en Teoría de grupos y sus aplicaciones” (Zaragoza, 2011), 225–232, 2012.

[36]  Navarro, Gabriel; Rizo, Noelia, Nilpotent and perfect groups with the same set of character degrees. J. Algebra Appl. 13 (2014), no. 8, 1450061, 3 pp.

[37]  Navarro, Gabriel; Robinson, Geoffrey R., Irreducible characters taking root of unity values on p-singular elements. Proc. Amer. Math. Soc. 140 (2012), no. 11, 3785–3792.

[38]  Navarro, Gabriel; Robinson, Geoffrey R., On endo-trivial modules for p-solvable groups. Math. Z. 270 (2012), no. 3-4, 983–987. 20C20

[39]  Navarro, Gabriel; Späth, Britta, Character correspondences in blocks with normal defect groups. J. Algebra 398 (2014), 396–406.

[40]  Navarro, Gabriel; Späth, Britta, On Brauer's height zero conjecture. J. Eur. Math. Soc. (JEMS) 16 (2014), no. 4, 695–747.

[41]  Navarro, Gabriel; Späth, Britta; Tiep, Pham Huu, On fully ramified Brauer characters. Adv. Math. 257 (2014), 248–265. 20C15 (

[42]  Navarro, Gabriel; Tiep, P.H. , Degrees and p-rational characters, Bull. London Math. Soc. doi:10.1112/blms/bds054

[43]  Navarro, Gabriel; Tiep, P.H., Brauer's Height Zero Conjecture for the  2-blocks of maximal defect, J. reine angew. Math., Ahead of Print DOI 10.1515/CRELLE.2011.147

[44]  Navarro, Gabriel; Tiep, Pham Huu, Abelian Sylow subgroups in a finite group. J. Algebra 398 (2014), 519–526.

[45]  Navarro, Gabriel; Tiep, Pham Huu, Brauer characters and rationality. Math. Z. 276 (2014), no. 3-4, 1101–1112.

[46]  Navarro, Gabriel; Tiep, Pham Huu, Characters of relative p′-degree over normal subgroups. Ann. of Math. (2) 178 (2013), no. 3, 1135–1171.

[47]  Navarro, Gabriel; Tiep, Pham Huu; Tong-Viet, Hung P.,  p-parts of Brauer character degrees. J. Algebra 403 (2014), 426–438.

[48]  Navarro, Gabriel; Vallejo, Carolina, Certain monomial characters of p'-degree, Arch. Math. (Basel) 99 (2012), no.5, 407-411.